MAUDE Adverse Event Report: CONMED AIRSEAL; INSUFFLATOR, LAPAROSCOPIC

CONMED AIRSEAL; INSUFFLATOR, LAPAROSCOPIC
Catalog Number AS-IFS1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Air Embolism (1697)
Type of Reportable Event Serious Injury
Event or Problem Description
The sales representative reported on behalf of the customer that the as-ifs1 airseal ifs, 120v device was being used on an unknown date during a sleeve and / or bypass with hiatal hernia repairs procedure when it was reported ¿dr.At (b)(6) hospital recently had 3 surgeries with airseal, using an 8mm port on bariatric patients who were undergoing a combination of a sleeve and / or bypass with hiatal hernia repairs.Her patients experienced varying levels of subcutaneous emphysema, with one patient having such bad emphysema in their face that they were unrecognizable for days.¿.Further assessment questioning found that these were high bmi patients and the port was resting against patient anatomy.There was no indication of the device malfunctioning during this event.The patient¿s current condition was reported as ¿recovered¿.There was no report of medical intervention, or extended hospitalization for the patient or user.This report is being raised on the reported injury due to the patient obtaining subcutaneous emphysema.
 
Additional Manufacturer Narrative
G3 initial awareness date was 26may2026.The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
AIRSEAL
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8, 4th floor
berlin 10587
GM   10587
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key25476692
Report Number1320894-2026-00151
Device Sequence Number9165203
Product Code HIF
UDI-Device Identifier10851885004587
UDI-Public(01)10851885004587(11)230823
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K190303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAS-IFS1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date06/11/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown